# SDR MK1Y20220429009

- Difficulty date: April 29, 2022
- Submitted: April 29, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N391CM
- Make and model: Boeing 767323
- Aircraft serial: 32975
- Aircraft time: 51,520 hours, 21,336 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

TAILCONE ASSY, STA 1943.50 TO STA 1952.00: DURING MAINTENANCE INSPECTION MULTIPLE LIGHTING STRIKES WERE FOUND ON TAILCONE ASSY 148T8301-1 (148T8301-1 7 -2 SKINS). THE DAMAGES WERE BLENDED OUT AS REQUIRED, AND NDT HAS PERFORMED REMAINING MATERIAL THICKNESS AND NO LOSSES WERE DETECTED. REFER TO RFTA 02815-0245.
